# SDR CALA9901511

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD OVERWING EMERGENCY EXIT LIGHTS ABOVE BOTH LEFT AND RIGHT DOORS INOPERATIVE DURING EMERGENCY LIGHT TEST.  THE POWER SUPPLY BATTERY PACK WAS REMOVED AND REPLACED.  OPERATION CHECKED GOOD IAW MM 33-53-00, PAGE 407.
